# SDR 17GR2015062200279

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N9452C
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887006
- Aircraft time: 3,294 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Part time: 3,294 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN LEFT AND RIGHT WHEEL WELL AT WING STATION 49.25 DURING INSPECTION.
